MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported the patient was revised approximately three years post-implantation to address in-vivo implant fracture upon involuntary patient movement.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated and the reported event confirmed through photographic inspection.The photograph provided identified fracture of the humeral tray with blood and tissue embedded on the stem.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVS HMRL TI TRAY 44MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9568392
Report Number0001825034-2020-00041
Device Sequence Number16252851
Product Code KWS
UDI-Device Identifier00880304475335
UDI-Public(01)00880304475335
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberN/A
Device Catalogue Number115340
Device Lot Number411970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
113632 COMP. STEM, LOT 891500; XL-115364, BEARING, LOT 418930; 113632 COMP. STEM, LOT 891500; XL-115364, BEARING, LOT 418930
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient Weight70